Discussions By Condition: Medical Stories

scalp problems

Posted In: Medical Stories 2 Replies
  • Posted By: claud53
  • March 27, 2009
  • 11:52 AM


I have a problem with my head scalp. I have rash scalp.
I went to the doctor several times.

First time the Doctor told me that he knew very well what was the problem and gave me Amoxicillin.

My scalp was better after Amoxicillin with vitamin treatment but just for a month.
I went again to the doctor and he gave the same (Amoxicillin) telling me that he knew very well what was the problem and not to be worried.

And happened the same after a month had the same problem.

I thought that the only way to realize the source of the problem was going to a lab making some diagnosis.

They told me that I had staphylococcus aureus.
I got another antibiotic named Zinat and after 3 weeks my situation was getting better.

But after 1 month or 2 I have the same problem with my scalp and I don't know what to do.

I need your advice in this.

Please help me to solve this big problem.

Thank you in advance for your help and sorry about my English.

Reply Flag this Discussion

2 Replies:

  • Hello Thank you for your quick reply.I live near an secondary surveillance system (radar site).I don't know if it can be the case but I can tell you that the first symptoms started 1 or 2 months after I started to live in this place.I use a cell phone to but I started using it before I had this problem.Could you please give me some more information on what to do to find out if living in this area is the real problem.Thank you again for your help.
    claud53 1 Replies Flag this Response
  • It is possible that you keep reinfecting your self.Nearly 20% of the population are carriers of Staphylococcus aureus.Generally it is carried in the nose.If (without thinking, easy to do) you pick your nose and then (a few minutes later) scratch your head, you could be reintroducing the the infection to your scalp.It is possible to clear Staph from the nose using a course of antibiotics.I am not a doc but a microbiologistHope it clears up:cool:
    chrismia 159 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?